# SDR SWAA041212

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND L2 DOOR FRAME LOWER HINGE CUTOUT CRACKED.  REPAIRED L2 DOOR CUTOUT PER ER.
